# SDR DALA2022051003251

- Difficulty date: May 8, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 69,016 hours, 25,270 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 L1 DOOR SLIDE FELL OFF WHEN JAX ACS OPENED DOOR FROM OUTSIDE. DOOR WAS NOT DISARMED SLIDE UNRAVELED. CORRECTIVE ACTION: REMOVED AND INSTALLED DOOR SLIDE PER W/C. RII VERIFIED. (8807628)
